# SDR QXEA0000549

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - IN LEFT LOWER WING ROOT FAIRING INBOARD WALL AT BL285L TOP CUT OUT FOR Z STRINGER 2.01 CRACKED IN LOWER RADIUS.  REPAIRED IAW HORIZON AIR EA 4-53-999.
